# SDR DALA2024090208618

- Difficulty date: August 31, 2024
- Submitted: September 2, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION FLOOR BEAM Y1162 LOCATED BTW FR 68 TO FR 69 AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y 1162 LOCATED BTW FR 68 TO FR 69 AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0531380)
